A member asked:

Ive been given fluconazole for yeast infection (vaginal/buttocks area). i take prozac and there can be a significant and possibly deadly interaction which i am concerned about due to having pvcs and sinus tachy. dr says should be fine. suggestions?

A doctor has provided 1 answer
Dr. Hunter Handsfield answered

Specializes in Infectious Disease

Your doctor is right. The increased risk of cardiac arrhythmia is infrequent and usually not severe. And fluconazole is gone from your system after a couple of days, and it probably would not be harmful to skip fluoxetine (Prozac) for a day or two (but check with your doctor before doing so). If you remain concerned, you could replace fluconazole with one of the many vaginal azole treatments.

Answered Dec 31, 2022

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...